Per citar aquest document: http://ddd.uab.cat/record/110469
Polynomial systems : a lower bound for the weakened 16th Hilbert problem
Li, Chengzhi (Peking University. Department of Mathematics)
Li, Weigu (Peking University. Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Zhifen (Peking University. Department of Mathematics)

Data: 2001
Resum: In this paper we provide the greatest lower bound about the number of (non-infinitesimal) limit cycles surrounding a unique singular point for a planar polynomial differential system of arbitrary degree.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; publishedVersion
Matèria: Polinomis ; Polynomial systems
Publicat a: Extracta mathematicae, Vol. 16, Núm. 3 (2001) , p. 441-447, ISSN 0213-8743

Adreça alternativa: http://dialnet.unirioja.es/servlet/articulo?codigo=246804


7 p, 135.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2013-07-19, darrera modificació el 2016-06-05



   Favorit i Compartir